# SDR UALA2012090404942

- Difficulty date: September 1, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 59,443 hours, 22,263 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Seat 3 Ef
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN MASK MANUAL RELEASE CHECK, MASKS SEATS 3E AND F DID NOT DROP.   REPACKED OXYGEN MASK ASSY AND OPS CHECKED MANUAL MASK RELEASE, OPS CHECKED GOOD.
